Every Riccati Equation Can Be Solved by Quadratures in a Wider Sense
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 221
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_3-4_a3,
author = {D. Dimitrovski and L. Stefanovska and M. Kujumdzieva-Nikolska},
title = {Every {Riccati} {Equation} {Can} {Be} {Solved} by {Quadratures} in a {Wider} {Sense}},
journal = {Mathematica balkanica},
pages = {221},
year = {1997},
volume = {11},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a3/}
}
TY - JOUR AU - D. Dimitrovski AU - L. Stefanovska AU - M. Kujumdzieva-Nikolska TI - Every Riccati Equation Can Be Solved by Quadratures in a Wider Sense JO - Mathematica balkanica PY - 1997 SP - 221 VL - 11 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a3/ ID - MABA_1997_11_3-4_a3 ER -
D. Dimitrovski; L. Stefanovska; M. Kujumdzieva-Nikolska. Every Riccati Equation Can Be Solved by Quadratures in a Wider Sense. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 221. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a3/